# SDR YENA2024102801410

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A321-231
- Aircraft serial: 07874
- Aircraft time: 29,707 hours, 5,868 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 1803B000004
- Part serial: 1803B00LI011531
- Condition: Unknown
- Location: Zone 100
- Part time: 29,707 hours, 5,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#333, BOS-SFO. (AIRCRAFT DIVERTED TO JFK) 'AIR 1 PACK REGUL FAULT- UNABLE TO REGULATE TEMP IN PLANE; REMOVED AND REPLACED ACSC ( 47HH) IAW AMM 21-61-34-400-002-A PERFORMED OPS CHECK OF PACK TEMP CONTROL SYS IAW AMM 21-61-00-710-001-A, NO FAULTS/ MSGS DISPLAY ON ECAM A/C OK FOR CONT SVC.'
